# SDR SIMA20220407002

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17060259001
- Condition: Corroded
- Location: Fr90  R/H
- Component: Gusset, Plate,
- Component part number: 17060259001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY RH BEAM SPLICE CORRODED AT FR 90 (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH BEAM SPLICE AT FR 90 IAW EMB 175 SRM 51-40-08
